hrcak mascot   Srce   HID

Izvorni znanstveni članak

On some inequalities of Jensen-McShane's type on rectangle and applications

Vera Čuljak   ORCID icon orcid.org/0000-0002-6691-2112 ; Department of Mathematics, Faculty of Civil Engineering, University of Zagreb, Kaciceva 26, 10 000 Zagreb, Croatia
Božidar Ivanković ; Faculty of transport and traffic engineering, University of Zagreb, Vukeli´ceva 4, 10 000 Zagreb, Croatia
Josip Pečarić ; Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, 10 000 Zagreb, Croatia

Puni tekst: engleski, pdf (238 KB) str. 87-106 preuzimanja: 152* citiraj
APA 6th Edition
Čuljak, V., Ivanković, B. i Pečarić, J. (2009). On some inequalities of Jensen-McShane's type on rectangle and applications. Rad Hrvatske akademije znanosti i umjetnosti, (503=16), 87-106. Preuzeto s https://hrcak.srce.hr/110233
MLA 8th Edition
Čuljak, Vera, et al. "On some inequalities of Jensen-McShane's type on rectangle and applications." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 503=16, 2009, str. 87-106. https://hrcak.srce.hr/110233. Citirano 29.09.2020.
Chicago 17th Edition
Čuljak, Vera, Božidar Ivanković i Josip Pečarić. "On some inequalities of Jensen-McShane's type on rectangle and applications." Rad Hrvatske akademije znanosti i umjetnosti , br. 503=16 (2009): 87-106. https://hrcak.srce.hr/110233
Harvard
Čuljak, V., Ivanković, B., i Pečarić, J. (2009). 'On some inequalities of Jensen-McShane's type on rectangle and applications', Rad Hrvatske akademije znanosti i umjetnosti, (503=16), str. 87-106. Preuzeto s: https://hrcak.srce.hr/110233 (Datum pristupa: 29.09.2020.)
Vancouver
Čuljak V, Ivanković B, Pečarić J. On some inequalities of Jensen-McShane's type on rectangle and applications. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2009 [pristupljeno 29.09.2020.];(503=16):87-106. Dostupno na: https://hrcak.srce.hr/110233
IEEE
V. Čuljak, B. Ivanković i J. Pečarić, "On some inequalities of Jensen-McShane's type on rectangle and applications", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 503=16, str. 87-106, 2009. [Online]. Dostupno na: https://hrcak.srce.hr/110233. [Citirano: 29.09.2020.]

Sažetak
In this paper we provide the sequence of inequalities which include McShane’s generalization of Jensen’s inequality for normalized isotonic positive linear functional and convex (concave) function defined on a rectangle. As applications, for different choice of functionals
F , we present the refinements of the recent results: Diaz-Metcalf’s type inequality for bounded random variables in [2], Feyer’s and Lupas type inequality for a function of two variables, and Petrovic’s type inequality for two nonnegative real n-tuples in [6].

Ključne riječi
Jensen’s inequality; isotonic functional; convex function; Diaz-Metcalf inequality; Fejer inequality; Lupas inequality; Petrovic inequality

Hrčak ID: 110233

URI
https://hrcak.srce.hr/110233

Posjeta: 274 *